Volume 170 Issue 2 – September 2009

The index formula for the moduli of $G$-bundles on a curve

Pages 495-527 by Constantin Teleman, Christopher T. Woodward | From volume 170-2

Subharmonic solutions of Hamiltonian equations on tori

Pages 529-560 by Nancy Hingston | From volume 170-2

Cubic structures, equivariant Euler characteristics and lattices of modular forms

Pages 561-608 by Ted Chinburg, Georgios Pappas, Martin J. Taylor | From volume 170-2

Generalizations of Siegel’s and Picard’s theorems

Pages 609-655 by Aaron Levin | From volume 170-2

The Weil-étale topology for number rings

Pages 657-683 by Stephen Lichtenbaum | From volume 170-2

Blowing up Kähler manifolds with constant scalar curvature, II

Pages 685-738 by Claudio Arezzo, Frank Pacard | From volume 170-2

Sum rules and spectral measures of Schrödinger operators with $L^2$ potentials

Pages 739-782 by Rowan Killip, Barry Simon | From volume 170-2

Combinatorial rigidity for unicritical polynomials

Pages 783-797 by Artur Avila, Jeremy Kahn, Mikhail Lyubich, Weixiao Shen | From volume 170-2

On the shape of Bruhat intervals

Pages 799-817 by Anders Björner , Torsten Ekedahl | From volume 170-2

Primes in tuples I

Pages 819-862 by Daniel A. Goldston, János Pintz, Cem Y. Yíldírím | From volume 170-2

The B. and M. Shapiro conjecture in real algebraic geometry and the Bethe ansatz

Pages 863-881 by Evgeny Mukhin, Vitaly Tarasov, Alexander Varchenko | From volume 170-2

The zero locus of an admissible normal function

Pages 883-897 by Patrick Brosnan, Gregory J. Pearlstein | From volume 170-2

Split embedding problems over complete domains

Pages 899-914 by Elad Paran | From volume 170-2

A new approach to universality limits involving orthogonal polynomials

Pages 915-939 by Doron S. Lubinsky | From volume 170-2

A new upper bound for diagonal Ramsey numbers

Pages 941-960 by David Conlon | From volume 170-2

Smooth linearization of commuting circle diffeomorphisms

Pages 961-980 by Bassam Fayad, Kostantin Khanin | From volume 170-2

Moments of the Riemann zeta function

Pages 981-993 by Kannan Soundararajan | From volume 170-2

Complexity classes as mathematical axioms

Pages 995-1002 by Michael H. Freedman | From volume 170-2